# SDR AALA20151010002

- Difficulty date: October 10, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 19,236 hours, 7,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TRANSITION PANEL, CORRODED SEVERAL PLACES FROM STATION 747 RT TO STATION 767 RT.  CUT OUT TRANSITION PANEL FROM STATION 727C PLUS 11 TO STATION 767.  INSTALLED TRANSITION PANEL REPAIR SPLICES IAW SRM 53-00-53-2R-5.
